# SDR FDEA201207302743

- Difficulty date: July 30, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 59,182 hours, 15,380 cycles
- Engine: Pwa PW4460
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA71221
- Condition: Misrepaired
- Location: Bs 535 L19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL FRAME BS 535, LONGERON 19 LT MISREPAIRED.  REPAIR ACCOMPLISHED PER SRM 53-20-07 REPAIR 1 FIGURE 201 REVISION 50.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100 REVISION 115.
